# SDR UPS05544381

- Difficulty date: April 27, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS ARMED IND LIGHT INOP.  RELAMPED EMERGENCY EXIT LIGHTS WITH REF TO MM 33-16-02-2.
